# SDR CALA2016092700700

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 48,657 hours, 4,345 cycles
- Engine: Ge GE9090B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 154GF7
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE HAS 3 FAULTS AND IS SURGING N1 AND N2 89-96%.  EEC WILL NOT REVERT TO ALT. ENG IGN RT ENG C1 RT ENG CTL RT THERE IS NO PROCEDURE FOR THE PILOT TO MANUALLY SELECT ALTERNATE MODE.  DIVERTED TO EWR..  R & R THE T25 SENSOR, W725 AND W726 ELECTRICAL HARNESS AND ALL OPS CHECKS ARE GOOD.
